Geometric regularity versus analytic regularity higher codimensional case
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 2, p. 297-321
@article{ASNSP_1990_4_17_2_297_0,
     author = {Amar, Eric and Lempert, L\'aszl\'o},
     title = {Geometric regularity versus analytic regularity higher codimensional case},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {2},
     year = {1990},
     pages = {297-321},
     zbl = {0755.32010},
     mrnumber = {1076256},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_2_297_0}
}
Amar, E.; Lempert, L. Geometric regularity versus analytic regularity higher codimensional case. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 2, pp. 297-321. http://www.numdam.org/item/ASNSP_1990_4_17_2_297_0/

[1] E. Amar, Cohomologie Complexe et Applications, J. London Math. Soc. 212, 29 (1984), 127-140. | MR 734998 | Zbl 0583.32033

[2] E. Amar, Geometric regularity versus Analytic regularity, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) XIV, 2 (1987), 277-283. | Numdam | MR 939630 | Zbl 0641.32013

[3] E. Amar, Non cohérence de certaines algèbres de fonctions analytiques, Illinois J. Math. 25, 1, (1981). | MR 602897

[4] F. Docquier - H. Grauert Levishes Problem und Rungescher Satz für Teilgebeite Steinscher Manningfaltigkeiten, Math. Ann. 140 (1960) 94-123. | MR 148939 | Zbl 0095.28004

[5] H. Grauert, Analytische Faserungen über holomorph-vollständingen Räumen, Math. Ann. 135 (1958) 263-273. | MR 98199 | Zbl 0081.07401

[6] D. Heuneuman, Theorem B for Stein Manifolds with Strictly Pseudoconvex Boundary, Math. Nachr. 128 (1984) 87-101. | MR 855946 | Zbl 0611.32013

[7] L. Hörmander, An Introduction to Complex Analysis in Several Variables, Princeton University Press, Princeton (1966). | MR 203075 | Zbl 0138.06203

[8] J.J. Kohn, Global Regularity of ∂ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. | Zbl 0276.35071

[9] I. Lieb - M. Range, Preprint.

[10] A. Sebbar, Thèse d'Etat, Université de Bordeaux I, (1986).

[11] J.C. Tougeron, Idéaux de Fonctions Différentiables, Ergeb. Math. 71 (1972). | MR 440598 | Zbl 0251.58001